Discussions By Condition: Nerve conditions

Internal Vibrations

Posted In: Nerve conditions 1 Replies
  • Posted By: jewelzz
  • March 11, 2010
  • 01:04 AM

I am new to this forum, just wondering if anyone would have any knowledge as to this condition, or ways of reducing the over activety/stimulation that results,
It first began around 2004. I usually carried my cel phone on me in my jacket pocket. My cel would notify me of msgs via the vibration mode. However on some occasions i went to retrieve the msg to find that i didnt have the cel ph on me at all. So began to investigate as to why i experienced these vibrations, & thought it was an issue with the cel itself, which when i enquired they said it must be medical. I believed i was medically alright, other than alot of anxiety that i had been surrounded with. So i went to purchase another company's cel phone. The same thing happened. Since then, & along with much stress that i had endured,
I have developed what you may call a electrosensitivity sensation. It first began in the base of my head, then slowly as time went by, it has spread throughout other parts of my body. It is fairly much with me all the time, although anxiety will definetly exacerbate it.
I have been to every conceivable practioner/specialist, had tests, & a MRI, but to no avail. I dont notice it the same when i am mobile, but on sitting still, or lying down, thats when it becomes more pronounced.
I sometimes try to apply pressure to the areas in the hope that it will elimate or reduce the sensation.
What i dont understand, is that for some time now, i do all i can to reduce the anxiety level, & take much time out to relax, so i dont understand why it still remains.
If anyone could help, i would be most grateful


Reply Flag this Discussion

1 Replies:

  • I had the same situation. After a year of different blood tests I finally was referred to a neurologist. We discovered that I had a bulging disc that was touching the front of the spinal chord and this she stated typically causes internal vibrations and tingling sensations. She is now sending me to physical therapy and told me to use ibuprofin regularly for a month as well as a heat pack on the neck. Said symptoms should subside in a month.Good luck!
    Anonymous 42,789 Replies
    • January 20, 2011
    • 08:46 PM
    • 0
    Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?